# SDR AALA961760

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE J-CHANNEL ON AFT SIDE OF STA 1309 FRAME FROM LONGERON 30 TO 23L.  INSTALLED DOUBLER PER AARD 53-10-00-14 AT STA 1309 L23 - L25 LEFT SIDE.  (X)
